# SDR AALA981280

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - KRUGER FLAP HAS CORROSION THROUGHOUT INTERNAL STRUCTURE.  REPLACED KRUGER FLAP PER A-300MM 27-87-11-4.  (M)
